# SDR PIDA20050041

- Difficulty date: June 3, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 52,286 hours, 18,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL25 CORRODED AT BS1320.  REPLACED SECTION OF SEAT TRACK FROM BS 1320 TO BS 1370 PER SRM 53-00-52.
